# SDR HEEA084650

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 6220 · Main Rotor Head
- Part: Retainer
- Condition: Corroded
- Location: Main Rotor Head
- Part time: 7,080 hours
- Component: Rotor Head
- Component part number: 105141081
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERGRANULAR CORROSION ON GRIP SEAL RETAINER. REPAIRED.
